# SDR UIEA2018081301671

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,832 hours, 15,615 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 71012655N127776
- Condition: Open
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L ENG FIRE 1P 2" STATUS MSG. T/S IAW WDM 26-11-11. FOUND OPEN ON LOOP 2 DETECTOR T5681. ROBBED LOOP & INSTALLED IAW AMM 26-11-02. OPS CK GOOD PER AMM 26-11-02.
